# SDR R61A2025031300137

- Difficulty date: February 19, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 27,844 hours, 19,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CREASE - EXTERNAL SKIN BETWEEN FR76/77 AND STR24R/25R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER REPAIR AT EXTERNAL SKIN BETWEEN FR76/77 AND STR24R/25R IAW ETD2025-170-902714.
